Regularity Criteria for a Turbulent Magnetohydrodynamic Model
Yong Zhou and
Jishan Fan
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We establish some regularity criteria for a turbulent magnetohydrodynamic model. As a corollary, we prove that the smooth solution exists globally when the spatial dimension 𠑛 satisfies 3 ≤ 𠑛 ≤ 8 .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/380402.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/380402.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380402
DOI: 10.1155/2011/380402
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().